| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: unk.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 13.2mm vticm5_13.2 implantable collamer lens, -11.00/+1.0/015 (sphere/cylinder/axis), within the same surgery due to the lens was inserted upside down when injected into the patients left eye (os).There was no patient injury and the lens was torn upon removal.The lens was replaced with a longer lens and the problem was resolved.The cause of the event was unknown.